# SDR EE4Y20110592

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 22 hours, 10 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Zone 100
- Part time: 22 hours, 10 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, OUTER WING REAR SPAR AFT FACE, RT RETRACTION ANCHOR JACK FITTING WITH CORROSION.  THE ANCHORAGE JACK FITTING REQUIRED A MAJOR REPAIR IAW MFG.
